# SDR 06FDEA03579

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B OF NR 3 ENGINE L/E DOUBLER IS CHAFED.  REMOVED CHAFED DOUBLER IAW DC/MD10 SRM 51-35-01 VOL II MAT. ID FOR NEW DOUBLER 7075-T6 - .050 PO 543347.6 AND FABRICATED IAW DC/MD10 SRM 57-10-00 FIG 40 VOL 1.  ALODINED AND PRIMED IAW DC/MD10 SRM 51-21-01 PG 21-24 VOL II.  INSTALLED DOUBLER IAW DC/MD10 SRM 51-35-01 VOL II.
